# SDR ZW0A0108203

- Difficulty date: September 2, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 40,745 hours, 20,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND .375 INCH VERTICAL CRACK IN END OF LONGERON 2R, STA 1418.  REPAIR ON NUMBER 2R LONGERON AT STA 1418 COMPLETED PER SRM 53-02.
